# SDR ASMF201305004

- Difficulty date: April 25, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 35,307 hours, 20,601 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Pseu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF ROLL, THE PSEU LIGHT TURNED ON.  MX PERSONNEL PERFORMED THE FIM 32-09, TASK 801 PROCEDURE, NO FAILURE WAS FOUND.  CIRCUIT BRAKE WAS RESEATED IAW AMM 32-09-10, PAGE 501, NO CONFIRMING FAILURE, TESTED CORRECT.
